# SDR GXPA00018

- Difficulty date: June 14, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N176GA
- Make and model: Amd FALCONE
- Aircraft serial: 27
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SDF DUE TO LOW OXYGEN AND PRESSURIZATION PROBLEM.  REMOVED AND REPLACED CONDITONING VALVE, LEAK CHECK, OPS CHECK GOOD.  (X)
